# SDR SWAA2022030745861

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 400-500D; LBL25; Z CHANNEL UPPER SURFACE HAS CORROSION ADJACENT TO 34 EA FASTENER HOLES; MRK'D. / REMOVED DAMAGE AT FWD CARGO L/H ZEE ANGLE STA 400 TO 500D LBL 25. ORIG 'T' .040'; LOSS .012'; REMAINING .028' IS OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2; REMOVED AND REPLACED L?H ZEE ANGLE IAW SRM 51-40-02-0G-0; 53-00-53-2R-5 P/N 143A7501-7
